# SDR SWIA201230315

- Difficulty date: April 6, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 24,031 hours, 14,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5360,  EMERGENCY CABIN LIGHTS CYCLE ON AND OFF WITH COCKPIT SWITCH IN THE ARM POSITION.  REPLACED PCB NR 5 IN JB 11.
